# SDR AALA20070241

- Difficulty date: February 2, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1119/02FEB  RECEIVED PRESSURE FLOW INDICATION FOLLOWED BY REPORT FROM FLIGHT ATTENDANTS OF SMELL AND HAZE IN MAIN CABIN AREA.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT PACK REGULATORY SHUT OFF VALVE AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
